# SDR CALA2022110403050

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 80,678 hours, 17,838 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CHECK FOUND PANEL MISSING ON LH ENG 5ÓCLOCK (RHS). INSTALLED PANEL ON L/H 5 OCLOCK ENGINE START POSITON. NO FURTHER ACTION REQUIRED. WORK ACCOMPLISHED.
